Repositorio de producción científica de la Universidad de Sevilla

Higher order recurrence relation for exceptional Charlier, Meixner, Hermite and Laguerre orthogonal polynomials

Opened Access Higher order recurrence relation for exceptional Charlier, Meixner, Hermite and Laguerre orthogonal polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Durán Guardeño, Antonio José
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015
Publicado en: Integral Transforms and Special Functions, 26 (5), 357-376.
Tipo de documento: Artículo
Resumen: In this paper we prove in a constructing way that exceptional Charlier, Meixner, Hermite and Laguerre polynomials satisfy higher order recurrence relations. Our conjecture is that the recurrence relations provided in this paper have minimal order.
Cita: Durán Guardeño, A.J. (2015). Higher order recurrence relation for exceptional Charlier, Meixner, Hermite and Laguerre orthogonal polynomials. Integral Transforms and Special Functions, 26 (5), 357-376.
Tamaño: 245.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42904

DOI: 10.1080/10652469.2015.1009455

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones